# SDR SWAA2018041021034

- Difficulty date: March 28, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 55,230 hours, 32,143 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Former
- Part number: 116A3110
- Condition: Cracked
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FAIRING FORMER CRACKED AT BS 500D, STRINGER 19L.     R & R THE FORMER IAW SRM & DWG.
